Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Quitting Lexapro - suggestions?

Posted by KRM123 on March 25, 2003, at 18:37:25

In reply to Quitting Lexapro - suggestions?, posted by Joanie on March 25, 2003, at 11:10:57

The best thing would be to check with your Dr. on how to ween off the drug. I just started Lexapro- this is my third SSRI cause I got fat on Zoloft and Prozac. I am scared Lexapro will do the same thing. Did you eat differently, exercise less? How do you think the weight gain occurs? Thanks.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:KRM123 thread:212539